MathSciNet Relay Station
MathSciNet bibliographic data
MR2889958 15A29 (15A18)
Nazari, A. M.; Sherafat, F. On the inverse eigenvalue problem for nonnegative matrices of order two to five. Linear Algebra Appl. 436 (2012), no. 7, 1771–1790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement